Path: Top -> Journal -> Jurnal Internasional -> Fuzzy Information and Engineering -> 2014 -> Volume 6, Issue 1, March
Fuzzy Closure Spaces vs. Fuzzy Rough Sets
Oleh : S.P. Tiwari, Shambhu Sharan, Vijay K. Yadav, Fuzzy Information and Engineering
Dibuat : 2014-03-21, dengan 1 file
Keyword : Fuzzy rough setFuzzy reflexive approximation spaceFuzzy tolerance approximation spaceFuzzy closure spaceFuzzy topology
Url : http://www.sciencedirect.com/science/article/pii/S1616865814000089
Sumber pengambilan dokumen : web
This paper investigates the relationship among fuzzy rough sets, fuzzy closure spaces and fuzzy topology. It is shown that there exists a bijective correspondence between the set of all fuzzy reflexive approximation spaces and the set of all quasi-discrete fuzzy closure spaces satisfying a certain extra condition. Similar correspondence is also obtained between the set of all fuzzy tolerance approximation spaces and the set of all symmetric quasi-discrete fuzzy closure spaces satisfying a certain extra condition.
Beri Komentar ?#(0) | Bookmark
| Properti | Nilai Properti |
|---|---|
| ID Publisher | gdlhub |
| Organisasi | Fuzzy Information and Engineering |
| Nama Kontak | Herti Yani, S.Kom |
| Alamat | Jln. Jenderal Sudirman |
| Kota | Jambi |
| Daerah | Jambi |
| Negara | Indonesia |
| Telepon | 0741-35095 |
| Fax | 0741-35093 |
| E-mail Administrator | elibrarystikom@gmail.com |
| E-mail CKO | elibrarystikom@gmail.com |
Print ...
Kontributor...
- , Editor: sukadi
Download...
Download hanya untuk member.
1-s2

File : 1-s2.0-S1616865814000089-main.pdf
(4862674 bytes)